ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Author

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 17.

Journal Article

Chandran, LS and Mathew, KA (2009) An upper bound for Cubicity in terms of Boxicity. In: Discrete Mathematics, 309 (8). pp. 2571-2574.

Chandran, LS and Mathew, KA (2009) An upper bound for Cubicity in terms of Boxicity. In: Discrete Mathematics, 309 (8). pp. 2571-2574.

Chandran, LS and Mathew, KA (2009) An upper bound for Cubicity in terms of Boxicity. In: Discrete Mathematics, 309 (8). pp. 2571-2574.

Chandran, LS and Mathew, KA (2009) An upper bound for Cubicity in terms of Boxicity. In: Discrete Mathematics, 309 (8). pp. 2571-2574.

Chandran, LS and Mathew, KA (2009) An upper bound for Cubicity in terms of Boxicity. In: Discrete Mathematics, 309 (8). pp. 2571-2574.

Chandran, LS and Mathew, KA (2009) An upper bound for Cubicity in terms of Boxicity. In: Discrete Mathematics, 309 (8). pp. 2571-2574.

Chandran, LS and Mathew, KA (2009) An upper bound for Cubicity in terms of Boxicity. In: Discrete Mathematics, 309 (8). pp. 2571-2574.

Chandran, LS and Mathew, KA (2009) An upper bound for Cubicity in terms of Boxicity. In: Discrete Mathematics, 309 (8). pp. 2571-2574.

Chandran, LS and Mathew, KA (2009) An upper bound for Cubicity in terms of Boxicity. In: Discrete Mathematics, 309 (8). pp. 2571-2574.

Chandran, LS and Mathew, KA (2009) An upper bound for Cubicity in terms of Boxicity. In: Discrete Mathematics, 309 (8). pp. 2571-2574.

Chandran, LS and Mathew, KA (2009) An upper bound for Cubicity in terms of Boxicity. In: Discrete Mathematics, 309 (8). pp. 2571-2574.

Chandran, LS and Mathew, KA (2009) An upper bound for Cubicity in terms of Boxicity. In: Discrete Mathematics, 309 (8). pp. 2571-2574.

Chandran, LS and Mathew, KA (2009) An upper bound for Cubicity in terms of Boxicity. In: Discrete Mathematics, 309 (8). pp. 2571-2574.

Chandran, LS and Mathew, KA (2009) An upper bound for Cubicity in terms of Boxicity. In: Discrete Mathematics, 309 (8). pp. 2571-2574.

Chandran, LS and Mathew, KA (2009) An upper bound for Cubicity in terms of Boxicity. In: Discrete Mathematics, 309 (8). pp. 2571-2574.

Chandran, LS and Mathew, KA (2009) An upper bound for Cubicity in terms of Boxicity. In: Discrete Mathematics, 309 (8). pp. 2571-2574.

Chandran, LS and Mathew, KA (2009) An upper bound for Cubicity in terms of Boxicity. In: Discrete Mathematics, 309 (8). pp. 2571-2574.

This list was generated on Thu Apr 25 11:47:59 2024 IST.